RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 19, Number 6  


Ordinary Differential Equations
The first condition in L. S. Pontryagin's article: “On the theory of differential games” [Uspekhi Mat. Nauk 21 (1966), no. 4(130), 219–274; MR0204187]
A. V. Arutyunov
923
Regularized traces of a multipoint problem for higher-order ordinary differential operators
Yu. Belabbasi
938
Conditions for damping of solutions and the radiation principle for a differential equation with operator coefficients on the half axis
A. Garadzhaev, M. B. Orazov
944
Stability of nonlinear systems. I. Star-monotonically increasing Lyapunov functions and stability of singular points of dynamical systems
A. V. Zhevnyak
954
Synthesis of impulse control in the problem of quadratic optimization of linear systems
S. T. Zavalishchin
965
Differential inclusions with small lag
S. Otakulov
971
Construction of a force function from given partial integrals
R. O. Ramirez Inostroza
976

Partial Differential Equations
A priori estimates for the Tricomi and Darboux problems
S. A. Aldashev
985
The Cauchy problem for the equation $u_t-\Delta u+uAu=f$
N. Ya. Beznoshchenko
991
An effective method for solving the Dirichlet problem for the Laplace equation
A. P. Volkov
1000
A variational boundary value problem for quasilinear equations of regular and irregular types
G. G. Kazaryan
1007
A method for the asymptotic solution of pseudodifferential equations in the analysis of a stochastic process of birth and death type
A. Lada
1018
Compactness and pseudocompactness of singular pseudodifferential operators
L. N. Lyakhov
1025
The Cauchy problem for parabolic differential-difference operators with variable coefficients
V. S. Rabinovich
1032
Questions of the existence of a solution in problems of optimal control of leading coefficients of linear elliptic equations
U. Raitums
1040

Integral Equations
Transformation operators in a star-shaped domain of solutions of some integro-differential equations
M. S. Eremin
1048
The collocation method for solving singular integral equations along a Lyapunov contour
V. A. Zolotarevskii, V. N. Seichuk
1056
Volterra equations in a Banach space
L. N. Lyapin
1064

Short Communications
A two-dimensional inverse problem for an elliptic equation
M. V. Klibanov
1072
Identifiability of nonlinear systems
A. A. Levakov
1074
The principle of the residual for nonlinear problems with monotone operators
I. P. Ryazantseva
1079
An existence and uniqueness theorem for the solution of a linear Volterra–Stieltjes integral equation of the first kind in the class of continuous functions of bounded variation
A. Srazhidinov
1080
Regularization of two-dimensional Volterra integral equations of the first kind
Teng Meng Yan
1084
An estimate for the solution of the Volterra integral equation
Z. B. Tsalyuk
1086
Generalization of a theorem relating to a system of Euler–Poisson–Darboux equations
T. V. Chekmarev
1089

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1091
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019